# SDR ASAA2023080544473

- Difficulty date: August 5, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 46,334 hours, 16,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS ASSOCIATED WITH POWER SUPPLY M1694 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1694. PERFORMEDOPS - CHECK. OPS CHECK GOOD. IAW B737-NG AMM 33-51-016-960-806.
